zbMATH — the first resource for mathematics

A relation between Bernoulli numbers. (English) Zbl 0379.10007

11B68 Bernoulli and Euler numbers and polynomials
Full Text: DOI
[1] Borevič, Z.I.; Šafarevič, I.R., (), Academic Press, New York, 1966
[2] Grün, O., Beziehungen zwischen bernoullischen zahlen, Math. ann., 135, 417-419, (1958) · Zbl 0102.05001
[3] Johnson, W., p-adic proofs of congruences for the Bernoulli numbers, J. number theory, 7, 251-265, (1975) · Zbl 0308.10006
[4] Nielsen, N., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.